Modified incomplete Cholesky factorization preconditioners for a symmetric positive definite matrix
Bull. Korean Math. Soc. 2002 Vol. 39, No. 3, 495-509
Printed September 1, 2002
Jae Heon Yun and Yu Du Han
Chungbuk National University, Chungbuk National University
Abstract : We propose variants of the modified incomplete Cholesky factorization preconditioner for a symmetric positive definite (SPD) matrix. Spectral properties of these preconditioners are discussed, and then numerical results of the preconditioned CG (PCG) method using these preconditioners are provided to see the effectiveness of the preconditioners.
Keywords : modified incomplete Cholesky factorization, P-regular splitting, preconditioner, PCG method
MSC numbers : 65F10, 65F50
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd